On the cartan curvatures of a null curve in Minkowski spacetime


Coken A., Ciftci U.

GEOMETRIAE DEDICATA, vol.114, no.1, pp.71-78, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 114 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1007/s10711-005-4804-1
  • Title of Journal : GEOMETRIAE DEDICATA
  • Page Numbers: pp.71-78

Abstract

We reconstruct the Cartan frame of a null curve in Minkowski spacetime for an arbitrary parameter, and we characterize pseudo-spherical null curves and Bertrand null curves.